Advertisement

Israel Journal of Mathematics

, Volume 47, Issue 2–3, pp 251–259 | Cite as

Generic distributional limits for measure preserving transformations

  • Jon Aaronson
  • Benjamin Weiss
Article
  • 42 Downloads

Abstract

We construct a conservative ergodic transformation of the real line whose normalised Birkhoff sums are distributionally generic. This proves that distributional genericity is itself generic.

Keywords

Distributional Limit Normalise Constant Average Sequence Disjoint Interval Average Subsequence 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    J. Aaronson,The asymptotic distributional behaviour of transformations preserving infinite measures, J. Analyse Math.39 (1981), 203–234.MATHMathSciNetCrossRefGoogle Scholar
  2. 2.
    N. Friedman,Introduction to Ergodic Theory, Van Nostrand, Reinhold, New York, 1970.MATHGoogle Scholar

Copyright information

© Hebrew University 1984

Authors and Affiliations

  • Jon Aaronson
    • 1
    • 2
  • Benjamin Weiss
    • 1
    • 2
  1. 1.Department of MathematicsTel Aviv UniversityRamat AvivIsrael
  2. 2.Institute of MathematicsThe Hebrew University of JerusalemJerusalemIsrael

Personalised recommendations